My doctor and I have recently changed my antidepressant meds to include Prozac (30mgs), Welbutrin 150 mgs, and 1 deplin pill. I have been taking this combo for 3 weeks and all I notice is a voracious appetite which has resulted in a 6lb weight gain. This is an uncontrollable hunger feeling... almost all the time. I feel Deplin could be the culprit.
Has anyone experienced wolf hunger and weight gain while taking Deplin 7.5 mg daily?
Question posted by Lilyfrankie on 6 Feb 2010
Last updated on 22 November 2022
I've been on Wellbutrin and Cymbalta for a few years now and recently added Deplin. I actually lost 20 pounds, until we started Deplin and then, BAM, 10LB weight gain. It's Deplin for sure. Nothing else changed for me except that.
I have been experiencing an upsurge in hunger. I’ve also gained 5 lbs or more. I’m not taking other medication like the pp. I can’t afford to gain!
Prozac is the culprit this antidepressant gain weight a lot en fact it increases sweet craving as well. While Wellbutrin and deplin got to do nothing with the
Deplin isn't supposed to cause weight gain, but... I started it 6 months ago and have gained 13 pounds. Everyone's body is different...
Yes. I've been taking deplin for 6 months now and just realized possibly deplin is the culprit for my insatiable appetite. I eat all day and then I eat until my stomach will hold no more. Formerly I would be satisfied after a reasonable meal. I am not a heavy person but do struggle with weight maintenance more than ever now. I do have numerous issues including chronic sinusitus, malt lymphoma, recurrent gastric ulcers, iron deficient anemia, MTHFR, and CVID.
Interesting... a reported side effect of Deplin is a loss of appetite.
However changes in appetite and weight is a reported side-effect of Wellbutrin... this is more likely to be the culprit.
You may also find these patient comments interesting.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.